# SDR IPXA2025031071222

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 72,198 hours, 24,358 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148T31315
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK - L/H AFT FUSELAGE UPPER AREA AT STA 1659~STA 1665 S-13AL.REPAIRED DAMAGED AREA I.A.W SRM 53-80-01-2R-7 REV.91 AND EGAT WORK SHEET NO. 50153.ACCOMPLISHED THE REPAIR PER 767-300F SRM (REV. 91) 53-80-01-2R-7.
